# SDR MALA965016

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828MA
- Make and model: Dhav DHC8102
- Aircraft serial: 333
- System (JASC): 3442 · Weather Radar System
- Part: Radar Indicator
- Part number: 066308601
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 3173 - IN FLT, THE WEATHER RADAR BECAME INOPERATIVE.  THE AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED THE WEATHER RADAR INDICATOR.  SYSTEM OPERATED SATISFACTORILY.  (M)
